MathSciNet Relay Station
MathSciNet bibliographic data
MR1806775 (2002c:13017) 13B21 (13A30 13C15 13D40 13H15)
Simis, Aron; Ulrich, Bernd; Vasconcelos, Wolmer V. Codimension, multiplicity and integral extensions. Math. Proc. Cambridge Philos. Soc. 130 (2001), no. 2, 237–257.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement